# SDR 01FDEA00957

- Difficulty date: October 24, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT TOP OF CORNER ANGLE BRACKET.  REMOVED AND REPLACED BRACKET PER EA 8-5710-56175 & S/B 57-88.
